Zanardo, P.; Zannier, U.
Commutative domains large in their 𝔐-adic completions
Rendiconti del Seminario Matematico della Università di Padova, Tome 95 (1996) , p. 1-9
Zbl 0876.13011 | MR 1405350 | 1 citation dans Numdam
URL stable : http://www.numdam.org/item?id=RSMUP_1996__95__1_0

Bibliographie

[1] D. Arnold - M. Dugas, Indecomposable modules over Nagata valuation domains, to appear. MR 1239795 | Zbl 0824.13007

[2] M. Atiyah - I. MACDONALD, Introduction to Commutative Algebra, Addison-Wesley (1969). MR 242802 | Zbl 0175.03601

[3] N. Bourbaki, Algèbre Commutative, Masson, Paris (1985).

[4] A.L.S. Corner, Every countable reduced torsion free ring is an endomorphism ring, Proc. London Math. Soc. (3), 13 (1963), pp. 687-710. MR 153743 | Zbl 0116.02403

[5] I. Kaplansky, Fields and Rings, University of Chicago Press, Chicago (1972). MR 349646 | Zbl 1001.16500

[6] M. Nagata, Local Rings, Wiley, Interscience (1962). MR 155856 | Zbl 0123.03402

[7] F. Okoh, The rank of a completion of a Dedekind domain, Comm. in Algebra, 21 (12) (1993), pp. 4561-574. MR 1242848 | Zbl 0792.13007

[8] A. Orsatti, A class of rings which are the endomorphism rings of some torsion-free abelian groups, Ann. Scuola Norm. Sup. Pisa, 23 (1969), pp. 143-53. Numdam | MR 242948 | Zbl 0188.08903

[9] G. Piva, On endomorphism algebras over admissible Dedekind domains, Rend. Sem. Mat. Univ. Padova, 79 (1988), pp. 163-72. Numdam | MR 964028 | Zbl 0655.20042

[10] P. Ribenboim, On the completion of a valuation ring, Math. Ann., 155 (1964), pp. 392-396. MR 164960 | Zbl 0136.32102

[11] P. Zanardo, Kurosch invariants for torsion-free modules over Nagata valuation domains, J. Pure Appl. Algebra, 82 (1992), pp. 195-209. MR 1182938 | Zbl 0781.13004